I checked this site to make sure it was seroquil and the site said it was quetiapin. There was no reference to another name for the pill so I became nervous that I took the wrong medicine. I just found out that quetiapin is another name for seroquil but even other Google searches came up with no connection between seroquil and quetiapin. Why would such a lack of information be provided?
You have your questions answered!
I need to add my 2 cents if you are new on this drug.
I took it for 4 months with no effect on insomnia but everyone is different.
The important issue is to read the side effects when you first start this med.
- Watch out for weight gain! I gained 25lbs in 2 1/2 months. I was SO sleep deprived I didn't realize it. I was awake and eating all nigh.
- It caused my heart rate to increase to 120 at rest and my BP dropped to where I had to go to the ER.
- I had so many falls during the night going 10 feet to the refrigerator. I got up slowly after sitting for a few minutes. I'd take a few steps and pass out. Hitting the kitchen tiles brought me around but I had to crawl to lie down.
I'm advising people to read about the side effects before taking any medicine because you don't know how drugs will effect you mentally. I just thought it was deterioration of my condition as did the ER.
When referencing drugs, I have found that it is absolutely essential to use proper spelling and I think it also helps to use capital letters whether you are referring to the original drug or a generic one. It is also good to know the proper pronunciation if possible. Drugs.com has a handy pronunciation guide right next to which ever one you are interested in. I have had problems with improper pronunciation in the past with druggists and doctors too. Please let me know if you have other questions in this area as I will be happy to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2014 • 2 answers
Posted 30 Sep 2015 • 1 answer
Posted 23 Feb 2016 • 1 answer
Posted 30 May 2016 • 3 answers
Posted 9 Jul 2016 • 1 answer